Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 43, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 22, 2008, 6:13 PM CDT for Roger Mills County, Oklahoma. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 6:13 PM CDT (23:13 UTC)
- Expired
- May 22, 2008, 7:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Roger Mills County, OK
The radar
The Altus AFB radar (KFDR), 155 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:30 PM CDT | HAIL 2.75 | 1 N Strong City, OK | |
| May 22, 6:33 PM CDT | HAIL 1.75 | 3 S Cheyenne, OK | |
| May 22, 6:37 PM CDT | HAIL 1.75 | 3 S Cheyenne, OK | |
| May 22, 6:39 PM CDT | HAIL 2.5 | Cheyenne, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 11.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 222314
TOROUN
OKC129-230000-
/O.NEW.KOUN.TO.W.0043.080522T2313Z-080523T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
* UNTIL 700 PM CDT
* AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES
SOUTHWEST OF CHEYENNE...MOVING NORTHEAST AT 33 MPH. A SECOND AREA CAPABLE
OF PRODUCING A TORNADO WAS 2 MILES SOUTHWEST OF CHEYENNE.
* LOCATIONS IN THE WARNING INCLUDE CHEYENNE...DEMPSEY AND STRONG
CITY.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3578 9965 3558 9949 3543 9988 3544 9999
3546 10000 3556 9997
TIME...MOT...LOC 2313Z 225DEG 29KT 3547 9989
$$
WR4 follow-up statements
000
WWUS54 KOUN 222326
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT THU MAY 22 2008
OKC129-230000-
/O.CON.KOUN.TO.W.0043.000000T0000Z-080523T0000Z/
ROGER MILLS OK-
625 PM CDT THU MAY 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHERN
ROGER MILLS COUNTY...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES SOUTHWEST
OF CHEYENNE...MOVING NORTHEAST AT 33 MPH.
* LOCATIONS IN THE WARNING INCLUDE CHEYENNE...DEMPSEY AND STRONG
CITY.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
LAT...LON 3555 9990 3578 9965 3575 9962 3572 9961
3564 9954 3560 9950 3558 9950 3544 9985
3547 9991 3551 9993
TIME...MOT...LOC 2325Z 225DEG 29KT 3554 9979
$$
WR000
WWUS54 KOUN 222335
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT THU MAY 22 2008
OKC045-222345-
/O.CAN.KOUN.SV.W.0406.000000T0000Z-080523T0000Z/
ELLIS OK-
635 PM CDT THU MAY 22 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHERN
ELLIS COUNTY...
LAT...LON 3683 9972 3682 9971 3678 9954 3678 9953
3677 9948 3663 9967 3663 9988 3685 9983
TIME...MOT...LOC 2335Z 210DEG 27KT 3673 9971
$$
OKC059-230000-
/O.CON.KOUN.SV.W.0406.000000T0000Z-080523T0000Z/
HARPER OK-
635 PM CDT THU MAY 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN HARPER COUNTY...
AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 6 MILES NORTH OF MAY...MOVING NORTHEAST AT 31
MPH.
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
HARPER COUNTY.
HAIL UP TO THE SIZE OF HALF DOLLARS AND WINDS OF 60 MPH ARE LIKELY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
LAT...LON 3683 9972 3682 9971 3678 9954 3678 9953
3677 9948 3663 9967 3663 9988 3685 9983
TIME...MOT...LOC 2335Z 210DEG 27KT 3673 9971
$$
30000
WWUS54 KOUN 222336
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU MAY 22 2008
OKC129-230000-
/O.CON.KOUN.TO.W.0043.000000T0000Z-080523T0000Z/
ROGER MILLS OK-
636 PM CDT THU MAY 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ROGER MILLS COUNTY...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF
CHEYENNE...MOVING NORTHEAST AT 38 MPH.
* THE TORNADO WILL BE NEAR...
STRONG CITY AROUND 645 PM CDT...
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3578 9965 3575 9962 3572 9961 3566 9956
3560 9950 3558 9950 3549 9978 3558 9980
TIME...MOT...LOC 2336Z 236DEG 33KT 3557 9965
$$
WR000
WWUS54 KOUN 222343
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT THU MAY 22 2008
OKC129-230000-
/O.CON.KOUN.TO.W.0043.000000T0000Z-080523T0000Z/
ROGER MILLS OK-
643 PM CDT THU MAY 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
ROGER MILLS COUNTY...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES EAST OF
CHEYENNE...MOVING NORTHEAST AT 38 MPH.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3576 9964 3575 9962 3572 9961 3566 9956
3560 9950 3558 9950 3552 9969 3562 9974
TIME...MOT...LOC 2343Z 236DEG 33KT 3562 9959
$$
WRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 2:56 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 22, 2:56 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 256 PM CDT THU MAY 22 2008 .DISCUSSION... LARGE UPPER LOW WILL CONT TO DOMINATE MUCH OF THE WESTERN HALF OF THE COUNTRY NEXT COUPLE OF DAYS. WE WILL BE JUST CLOSE ENOUGH TO THIS LOW ALONG WITH SFC DRYLINE TO CAUSE SOME CONCERN FOR SEVERE IN/NEAR THE AREA FOR NEXT SEVERAL DAYS. MOST SIGNIFICANT OPPORTUNITY MAY BE THIS EVENING AS STORMS DEVELOP ALONG DRYLINE ACROSS THE EASTERN TX PANHANDLE AND THEN MOVE EAST INTO WESTERN SECTIONS OF THE AREA. THIS ACTIVITY WILL THEN MOVE EAST AND NORTHEAST ACROSS MAINLY NORTHERN HALF OF AREA OVERNIGHT. DRYLINE BACKS TONIGHT AND THEN MAKES ANOTHER RUN TOWARD WESTERN OK ON FRI WITH PERHAPS MORE SEVERE WX AFFECTING WESTERN SECTIONS. STORM CHANCES WILL CONT OVER THE WEEKEND... ALTHOUGH AT THIS TIME UPPER LOW OPENS UP WITH ENERGY LIFTING THROUGH THE CENTRAL AND NORTHERN PLAINS. SO BEST CHANCES MAY REMAIN NORTH UNTIL EARLY NEXT WEEK WHEN A SFC FRONT DROPS SOUTH INTO THE STATE. OTHERWISE... AREA REMAINS IN WARM/MOIST SECTOR UNTIL FRONT MAKES APPEARANCE... SO THE UPCOMING HOLIDAY WEEKEND SHOULD BE HOT AND MUGGY WITH DAYTIME TEMPS IN THE 90S AND OVERNIGHT LOWS IN THE 60S AND LOW 70S. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 91 73 93 / 30 10 30 30 HOBART OK 70 94 72 93 / 30 20 30 30 WICHITA FALLS TX 73 95 72 94 / 20 10 30 20 GAGE OK 62 92 67 91 / 40 20 30 30 PONCA CITY OK 71 87 73 90 / 60 20 30 30 DURANT OK 71 92 74 92 / 20 10 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 22/30
Hazardous weather outlook, May 22, 3:05 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT THU MAY 22 2008
OKZ004>048-050>052-TXZ083>090-231200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
305 PM CDT THU MAY 22 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THIS EVENING IN WEST CENTRAL AND NORTHWEST
OKLAHOMA. A SLIGHT RISK COVERS THE REST OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS NORTH AND WEST OF A LINE FROM ERICK TO
CLINTON...TO FAIRVIEW AND CHEROKEE. THE SLIGHT RISK INCLUDES THE
REST OF THE AREA WEST OF A LINE FROM MEDFORD TO EL RENO AND DUNCAN
IN OKLAHOMA...TO HENRIETTA AND JOY TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE 4 PM THROUGH 12 AM.
IMPACTS...
SUPERCELL THUNDERSTORMS WITH VERY LARGE HAIL UP TO BASEBALL SIZE.
THREATS FOR DAMAGING WINDS AND TORNADOES WILL INCREASE WITH ANY
STORM THAT SURVIVES INTO THE EVENING. GREATER COVERAGE OF STORMS IS
EXPECTED IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR ACTIVATION
AT LEAST THROUGH EVENING...WITH SOME POTENTIAL TO EXTEND OPERATIONS
OVERNIGHT.
DISCUSSION...
BY MID AFTERNOON...LOW PRESSURE WAS ANCHORED IN NORTHEAST
COLORADO...WITH A DRYLINE MOVING SLOWLY THROUGH THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES. MEANWHILE...STRONG HEATING WITHIN A MOIST GULF
AIRMASS...HAD CREATED A VERY UNSTABLE ENVIRONMENT FROM THE DRYLINE
EASTWARD THROUGH MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. FOR
SEVERAL HOURS TODAY...THE CAP WILL BE WEAK ENOUGH TO ALLOW SCATTERED
SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN AREA OF CONCERN IS OVER
THE OUTLINED RISK AREAS...WHERE THUNDERSTORMS MAY DEVELOP ON THE
DRYLINE AND ALSO AHEAD OF THE DRYLINE. JET STREAM WINDS AND AN UPPER
LEVEL TROUGH WILL PROVIDE A GRADUAL INCREASE IN WIND SHEAR AND
LIFT...RESULTING IN SCATTERED SUPERCELLS THAT WILL MOVE NORTHEAST
THROUGH THE RISK AREAS.
INITIALLY...CLOUD BASES WILL BE RELATIVELY HIGH...WITH THE MAIN
THREAT BEING VERY LARGE HAIL AND SOME DAMAGING WINDS. GIVEN THE
AMOUNT OF INSTABILITY...HOWEVER...ISOLATED TORNADOES CANNOT BE RULED
OUT THIS AFTERNOON AND EARLY EVENING. THE TORNADO POTENTIAL WILL
INCREASE IN THE MID TO LATE EVENING...WITH ANY STORM THAT IS ABLE TO
MOVE FARTHER EAST INTO DEEPER MOISTURE...WHERE LOW LEVEL WINDS AND
CLOUD BASES WILL BECOME INCREASINGLY SUPPORTIVE OF ROTATION NEAR THE
SURFACE. THE CAP WILL BEGIN TO REFORM AROUND THIS TIME...SO STORMS
MAY WEAKEN OR BECOME ELEVATED. ANY WELL FORMED SUPERCELLS...
HOWEVER...WILL POSE AN INCREASING THREAT FOR DAMAGING WINDS AND
TORNADOES.
ANOTHER AREA TO BE MONITORED IS SOUTHEAST OKLAHOMA...EAST OF AN
ARDMORE TO SHAWNEE LINE...WHERE MOISTURE IS DEEPEST. THERE IS NO
ORGANIZED WEATHER FEATURE TO CREATE LIFT IN THIS AREA...BUT LOCAL
CONVERGENCE MAY ALLOW FOR ISOLATED SEVERE THUNDERSTORMS PRODUCING
BRIEF DAMAGING WIND GUSTS AND LARGE HAIL THROUGH EARLY EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...7
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
EACH DAY THROUGH MONDAY...THE DRY LINE WILL SET UP IN THE EASTERN
TEXAS PANHANDLE...WHILE JET STREAM WINDS CARRY STORMS OFF THE
DRYLINE TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A
CHANCE FOR SEVERE WEATHER ACROSS WESTERN AND NORTHERN OKLAHOMA.
ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A
COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS WILL
DECREASE...RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.
OTHER HAZARDOUS WEATHER...
NONE.
UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK MAY BE ISSUED
THROUGH THIS EVENING. OTHERWISE...THE NEXT SCHEDULED ISSUANCE WILL
BE AT
7 AM FRIDAY.
BURKEIn the hours before
Special weather statement, May 22, 4:50 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 450 PM CDT THU MAY 22 2008 OKZ009-014-222215- ROGER MILLS OK-ELLIS OK- 450 PM CDT THU MAY 22 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS COUNTIES. A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED FROM 13 MILES WEST OF SHATTUCK TO 20 MILES WEST OF DEMPSEY AT 450 PM CDT...MOVING NORTHEAST AT 40 MPH. PEOPLE IN ELLIS AND ROGER MILLS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, May 22, 5:12 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 512 PM CDT THU MAY 22 2008 OKZ014-021-222230- ROGER MILLS OK-BECKHAM OK- 512 PM CDT THU MAY 22 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS COUNTIES. A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF SWEETWATER AT 512 PM CDT...MOVING NORTHEAST AT 48 MPH. PEOPLE IN BECKHAM AND ROGER MILLS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Special weather statement, May 22, 5:17 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 517 PM CDT THU MAY 22 2008 OKZ004-009-222230- HARPER OK-ELLIS OK- 517 PM CDT THU MAY 22 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES. A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED FROM 6 MILES WEST OF CATESBY TO 11 MILES SOUTHWEST OF SHATTUCK AT 517 PM CDT...MOVING NORTH AT 40 MPH. PEOPLE IN ELLIS AND HARPER COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 5:22 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 38 min |
| May 22, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 41 min |
| May 22, 5:52 PM CDT | Tornado Warning | OUN | Roger Mills | 23 min |
| May 22, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 47 min |
| May 22, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 42 min |
| May 22, 6:52 PM CDT | Tornado Warning | OUN | Custer, Roger Mills | 23 min |
| May 22, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 36 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.